On some problems of Lov´asz concerning the Shannon capacity of a graph

Research output: Contribution to journalArticleProfessional

96 Downloads (Pure)
Original languageEnglish
Pages (from-to)231-232
JournalIEEE Transactions on Information Theory
Volume25
Publication statusPublished - 1979
Externally publishedYes

Cite this

@article{109a775076ad49bbb077c13f8da0e6ea,
title = "On some problems of Lov´asz concerning the Shannon capacity of a graph",
author = "W.H. Haemers",
year = "1979",
language = "English",
volume = "25",
pages = "231--232",
journal = "IEEE Transactions on Information Theory",
issn = "0018-9448",
publisher = "Institute of Electrical and Electronics Engineers Inc.",

}

On some problems of Lov´asz concerning the Shannon capacity of a graph. / Haemers, W.H.

In: IEEE Transactions on Information Theory, Vol. 25, 1979, p. 231-232.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - On some problems of Lov´asz concerning the Shannon capacity of a graph

AU - Haemers, W.H.

PY - 1979

Y1 - 1979

M3 - Article

VL - 25

SP - 231

EP - 232

JO - IEEE Transactions on Information Theory

JF - IEEE Transactions on Information Theory

SN - 0018-9448

ER -